MathSciNet Relay Station
MathSciNet bibliographic data
MR727787 (85e:03084) 03C60 (03C35 03C45 16A50)
Rothmaler, Philipp Some model theory of modules. II. On stability and categoricity of flat modules. J. Symbolic Logic 48 (1983), no. 4, 970–985 (1984).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement